# SDR AALA202311282827

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A320*
- Aircraft serial: 6272
- Aircraft time: 29,224 hours, 9,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A16804
- Condition: Corroded
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND FLAP INTERCONNECT STRUT ROD ENDS FOUND WORN/CORRODED. REPLACED INTERCONNECT STRUT PER AMM 27-51-44.
